... 777 I was not suppost to have a period but now after 10 days of the pill my period is starting and the cramps are geting worse by the minute. Why is this happing? What should I do? I am so scared that the cramps are gona get worse like before. please HELP! Thank you Sincerely Joeygirl
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Been on Necon 135 for about 5 months. Started this pill to stop my period. (I cannot have children)?
Posted 21 Jun 2010 • 1 answer
Schizophrenia - I'm suffering from schizophernia for past 4 yrs & from past 2 yrs i've been talking?
Posted 16 Jul 2011 • 1 answer
Posted 11 Sep 2011 • 2 answers
I've been on Necon 1/35 for about 6 years. It regulates my periods extremely predictable. I usually?
Posted 12 Jan 2015 • 1 answer
Necon 1/35 - I started Necon for the first time on the second day of my period. Could I expect more?
Posted 11 May 2016 • 0 answers